Dynamical system for animal coat pattern model

Research output: Contribution to journalArticle

Abstract

We construct a dynamical system for a reaction–diffusion system due to Murray, which relies on the use of the Thomas system nonlinearities and describes the formation of animal coat patterns. First, we prove existence and uniqueness of global positive strong solutions to the system by using semigroup methods. Second, we show that the solutions are continuously dependent on initial values. Third, we show that the dynamical system enjoys exponential attractors whose fractal dimensions can be estimated. Finally, we give a numerical example.

Original languageEnglish
Pages (from-to)525-564
Number of pages40
JournalJournal of Elliptic and Parabolic Equations
Volume4
Issue number2
DOIs
Publication statusPublished - Dec 1 2018

Fingerprint

Animals
Dynamical systems
Dynamical system
Exponential Attractors
Fractal dimension
Strong Solution
Reaction-diffusion System
Fractal Dimension
Existence and Uniqueness
Semigroup
Nonlinearity
Numerical Examples
Dependent
Model

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics
  • Numerical Analysis

Cite this

Dynamical system for animal coat pattern model. / Ta, Ton Viet.

In: Journal of Elliptic and Parabolic Equations, Vol. 4, No. 2, 01.12.2018, p. 525-564.

Research output: Contribution to journalArticle

@article{102690ade0134a31bcad1186e3a27fd2,
title = "Dynamical system for animal coat pattern model",
abstract = "We construct a dynamical system for a reaction–diffusion system due to Murray, which relies on the use of the Thomas system nonlinearities and describes the formation of animal coat patterns. First, we prove existence and uniqueness of global positive strong solutions to the system by using semigroup methods. Second, we show that the solutions are continuously dependent on initial values. Third, we show that the dynamical system enjoys exponential attractors whose fractal dimensions can be estimated. Finally, we give a numerical example.",
author = "Ta, {Ton Viet}",
year = "2018",
month = "12",
day = "1",
doi = "10.1007/s41808-018-0028-z",
language = "English",
volume = "4",
pages = "525--564",
journal = "Journal of Elliptic and Parabolic Equations",
issn = "2296-9020",
number = "2",

}

TY - JOUR

T1 - Dynamical system for animal coat pattern model

AU - Ta, Ton Viet

PY - 2018/12/1

Y1 - 2018/12/1

N2 - We construct a dynamical system for a reaction–diffusion system due to Murray, which relies on the use of the Thomas system nonlinearities and describes the formation of animal coat patterns. First, we prove existence and uniqueness of global positive strong solutions to the system by using semigroup methods. Second, we show that the solutions are continuously dependent on initial values. Third, we show that the dynamical system enjoys exponential attractors whose fractal dimensions can be estimated. Finally, we give a numerical example.

AB - We construct a dynamical system for a reaction–diffusion system due to Murray, which relies on the use of the Thomas system nonlinearities and describes the formation of animal coat patterns. First, we prove existence and uniqueness of global positive strong solutions to the system by using semigroup methods. Second, we show that the solutions are continuously dependent on initial values. Third, we show that the dynamical system enjoys exponential attractors whose fractal dimensions can be estimated. Finally, we give a numerical example.

UR - http://www.scopus.com/inward/record.url?scp=85070908180&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85070908180&partnerID=8YFLogxK

U2 - 10.1007/s41808-018-0028-z

DO - 10.1007/s41808-018-0028-z

M3 - Article

AN - SCOPUS:85070908180

VL - 4

SP - 525

EP - 564

JO - Journal of Elliptic and Parabolic Equations

JF - Journal of Elliptic and Parabolic Equations

SN - 2296-9020

IS - 2

ER -